# SDR DL76G050251

- Difficulty date: May 3, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 23,279 hours, 3,732 cycles
- Engine: Ge CF680C2B6F
- Engine time: 23,352 hours, 3,742 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Contaminated
- Location: Nr 2 Engine
- Part time: 23,352 hours, 3,742 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FUEL FILTER LIGHT ILLUMINATED.  REPLACED SAME.
